Positive solutions of a class of quasilinear elliptic equations in two-dimensional exterior domains

Zhaoyang Yin

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)

Abstract

Sufficient conditions for the existence of positive solutions to a class of quasilinear elliptic equations in two-dimensional exterior domains are given.
Original languageEnglish
Pages (from-to)819-826
JournalActa Mathematica Sinica. English Series
Volume22
Issue number3
DOIs
Publication statusPublished - 2006

Subject classification (UKÄ)

  • Mathematics

Keywords

  • exterior domains
  • positive solution
  • quasilinear elliptic equation

Fingerprint

Dive into the research topics of 'Positive solutions of a class of quasilinear elliptic equations in two-dimensional exterior domains'. Together they form a unique fingerprint.

Cite this